# SDR SWIA200514959

- Difficulty date: May 3, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 4,043 hours, 3,596 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S TRIM SWITCH INOPERATIVE ON FINAL.  REPLACED CAPTAINS TRIM SWITCH IAW CRJ AMM REF CHAP 27-41-05.  OPERATIONAL CHECK GOOD.
